# SDR SWIA200718027

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 33,068 hours, 43,683 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MID COWL FORWARD OUTBOARD STRINGER CRACKED, DISCOVERED DURING E-6 INSPECTION.  REPLACED FORWARD OUTBOARD STRINGER AT LEFT ENGINE MID COWL IAW SRM 51-40-02 SEE RII 54-900-1000.
